MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE1

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE1
Model Number 01.18.441
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2026 amistem-p collared 01.18.441 amistem-p collared lat.Size 1 (k173794) lot 2238600: (b)(4) items manufactured and released on 02 february 2023.Expiration date: 10 january 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Mpact 01.32.146dht acetabular shell d 46 two-holes t (k230011) lot 2418545: (b)(4) items manufactured and released on 07 november 2024.Expiration date: 22 october 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause:based on the information available, the revision surgery was performed due to a reported titanium allergy, with no alleged device deficiency involved.The device history record review does not indicate any potentially related manufacturing issue.
 
Event or Problem Description
Revision surgery due to titanium allergy after about 9 months after primary.The surgeon removed all existing implants, cemented a hooded pe hc liner d 36/e and quadra-p cemented lat.Size 1 and revised the 32mm biolox delta head s to a 36mm biolox delta head m.The patient had a fracture so the titanium cables were replaced with mbrace cables.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED LAT. SIZE1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25763497
Report Number3005180920-2026-00658
Device Sequence Number9787525
Product Code LZO
UDI-Device Identifier07630040720304
UDI-Public07630040720304
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.441
Device Lot Number2238600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient RaceWhite